# SDR FDEA201803040586

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 72,126 hours, 25,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N13021
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP INBD TRACK IS LOOSE.   REMOVED THE FLAP TRACK ASSY, PERFORMED DVI INSPECTION OF THE FLAP TRACK AND ASSOCIATED COMPONENTS, REINSTALLED THE TRACK ASSY, AND PERFORMED SATISFACTORY ADJUSTMENT AND TEST OF RIGHT OTBD FLAP ASSY IAW AMM 27-51-31-2, 27-51-14-4,   27-51-14-5, 27-51-15-6, AND 27-51-15--4.
